Alert archive / Alabama / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 74, NWS Mobile, AL

June 5, 2010Baldwin County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 5, 2010, 6:17 PM CDT for Baldwin County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2010, 6:17 PM CDT (23:17 UTC)
Expired
Jun 5, 2010, 7:00 PM CDT
In force
43 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 36 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2010-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2010-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1235 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
705 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WUUS54 KMOB 052317
SVRMOB
ALC003-060000-
/O.NEW.KMOB.SV.W.0074.100605T2317Z-100606T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
617 PM CDT SAT JUN 5 2010

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  THIS INCLUDES THE CITY OF BAY MINETTE...

* UNTIL 700 PM CDT

* AT 612 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS OVER 60 MPH.  THESE STORMS WERE ALONG A LINE
  EXTENDING FROM 5 MILES NORTH OF TENSAW TO 15 MILES SOUTHWEST OF
  POINT CLEAR...OR ALONG A LINE EXTENDING FROM 23 MILES NORTH OF BAY
  MINETTE TO 5 MILES NORTH OF DAUPHIN ISLAND...AND MOVING EAST AT 35
  MPH.

* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
  WHITEHOUSE FORKS...SPANISH FORT...RABUN AND POINT CLEAR BY 625 PM
  CDT...
  STEELWOOD...STAPLETON...HOUSTONVILLE AND CARNEY BY 630 PM CDT...
  DYAS BY 635 PM CDT...
  TURKEY BRANCH BY 640 PM CDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 3027 8791 3027 8779 3027 8778 3031 8777
      3042 8792 3048 8795 3055 8791 3064 8793
      3068 8800 3074 8802 3082 8799 3084 8795
      3086 8797 3122 8784 3115 8767 3027 8759
TIME...MOT...LOC 2316Z 260DEG 30KT 3123 8773 3034 8807

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:10 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 5, 3:10 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CDT SAT JUN 5 2010

.SHORT TERM...(TONIGHT THROUGH MONDAY)...UPPER LOW TO OUR WEST
CONTINUES TO WEAKEN AND ELONGATE ALONG THE UPPER TROUGH AXIS OVER
THE SOUTHEAST. THE TROUGH SHIFTS EASTWARD ON SUNDAY AND THIS WILL
LEAD TO HIGHER POPS OVER EASTERN PARTS OF AREA WITH LOWER POPS TO
THE WEST. A WEAK COLD FRONT WILL MOVE INTO THE AREA ON MONDAY AND
GRADUALLY DISSIPATE AS IT MOVES SOUTH INTO THE NORTHERN GULF. THIS
WILL HELP SHUNT THE DEEPER MOISTURE TO OUR SOUTH WITH MUCH LOWER
POPS ON MONDAY. MEANWHILE...AN UPPER LEVEL RIDGE WILL ALSO BUILD
EASTWARD OUT OF THE SOUTHERN PLAINS. THE DECREASING CLOUDS AND RAIN
UNDER A BUILDING UPPER RIDGE WILL LEAD TO WARMING TEMPS WITH HIGHS
IN THE LOW TO MID 90S ON MONDAY. /13

.LONG TERM...(TUESDAY THROUGH FRIDAY)...UPPER RIDGE WILL REMAIN
ACROSS THE AREA THROUGH MUCH OF THE WEEK WITH CONTINUED WARMER AND
DRIER CONDITIONS. HIGHS WILL RUN IN THE LOW TO MID 90S WITH LOWS IN
THE MID 70S. ISOLATED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS CAN
BE EXPECTED THROUGH MUCH OF NEXT WEEK. /13

&&

.AVIATION...[05/18Z]...A LIGHT SOUTHERLY WIND FLOW WILL CONTINUE
THROUGH THE FORECAST PERIOD...INCREASING THE CHANCES FOR DAYTIME
TSRA AND LOW STRATUS OVERNIGHT. VFR CONDITIONS WILL PREVAIL THROUGH
THE FORECAST PERIOD...WITH ISOLATED MVFR TO IFR CEILING AND
VISIBILITY CONDITIONS IN AND NEAR SHOWERS AND THUNDERSTORMS. /22

&&

.MARINE...A SURFACE RIDGE ACROSS THE NORTHEASTERN GULF OF MEXICO
WILL SHIFT SOUTHWARD THROUGH THE REMAINDER OF THE WEEKEND AS A COLD
FRONT APPROACHES THE COAST FROM THE NORTH. AS A RESULT...A MODERATE
SOUTHERLY WIND FLOW TONIGHT WILL SHIFT TO THE SOUTHWEST ON
SUNDAY...AND THEN TO A WESTERLY COMPONENT SUNDAY NIGHT AND MONDAY.
THE COLD FRONT IS FORECAST TO ADVANCE SOUTH INTO THE NORTHERN GULF
WATERS BY EARLY MONDAY EVENING...ALLOWING WINDS TO THE SHIFT TO A
NORTHERLY COMPONENT MONDAY NIGHT INTO EARLY TUESDAY MORNING. A
SURFACE RIDGE WILL REFORM ACROSS THE NORTHEASTERN GULF TUESDAY
AFTERNOON...BRINGING A LIGHT TO MODERATE SOUTHEASTERLY WIND FLOW
BACK THE AREA THROUGH MID WEEK. SCATTERED SHOWERS AND THUNDERSTORMS
WILL REMAIN ACROSS THE AREA THROUGH SUNDAY AFTERNOON...FOLLOWED BY
ISOLATED COVERAGE SUNDAY NIGHT THROUGH MONDAY AND THEN A DRY PERIOD
THROUGH MID WEEK. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      75  91  74  94 /  30  40  20  20
PENSACOLA   79  89  78  94 /  30  50  20  20
DESTIN      79  88  78  91 /  30  60  20  20
EVERGREEN   74  91  72  93 /  30  50  20  20
WAYNESBORO  71  92  70  94 /  20  40  20  20
CAMDEN      73  93  71  94 /  20  40  20  10
CRESTVIEW   75  92  74  93 /  30  60  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 5, 5:35 AM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
535 AM CDT SAT JUN 5 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-061200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
535 AM CDT SAT JUN 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL SYSTEM WILL MOVE EAST FROM OVER THE SOUTHERN PLAINS TO
OVER THE LOWER MISSISSIPPI RIVER VALLEY...BRINGING SCATTERED TO
NUMEROUS THUNDERSTORMS TODAY INTO TONIGHT. SOME OF THESE
THUNDERSTORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS THE
PRIMARY THREAT. THE CHANCE FOR LARGE HAIL WILL BE LIMITED BY A VERY
MOIST ATMOSPHERE. THIS ABUNDANT MOISTURE WILL ALLOW FOR SOME
LOCALITIES TO SEE VERY HEAVY RAINS...WITH GENERAL ANNOYANCE PONDING
OF WATER THE RESULT IN MOST LOCATIONS. A FEW LOCALITIES MAY SEE MORE
SIGNIFICANT FLOODING...ESPECIALLY IF SEVERAL STORMS TRAIN OVER AN
AREA...OR A SLOW MOVEMENT IS REALIZED.

A MODERATE ONSHORE FLOW WILL CONTINUE THROUGH TODAY......THEN SETTLE
TONIGHT. THESE STRONGER WINDS WILL CREATE AN INCREASED RISK FOR
SMALL CRAFT OUT TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE INCREASE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO
MONDAY...THEN TAPER OFF. DAMAGING WINDS AND POSSIBLE LOCALIZED
FLOODING WILL CONTINUE INTO MONDAY.

THE UPPER SYSTEM WILL PASS OVER THE AREA SUNDAY...WITH WINDS AND SEAS
BEGINNING TO DECREASE TO MODERATE OVER THE OFFSHORE WATERS. THIS WILL
CONTINUE TO CREATE PROBLEMS FOR SMALL CRAFT AT TIMES INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...
THERE IS A SMALL CHANCE OF ACTIVATION OF STORM SPOTTERS AND EMERGENCY
MANAGEMENT BEING NEEDED TODAY INTO TONIGHT.

In the hours before

Special weather statement, Jun 5, 2:52 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
252 PM CDT SAT JUN 5 2010

ALZ064-FLZ002-052030-
LOWER BALDWIN-COASTAL ESCAMBIA-
252 PM CDT SAT JUN 5 2010

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN BALDWIN
AND SOUTHERN ESCAMBIA COUNTIES...

AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LILLIAN...MOVING NORTHEAST AT 25 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
BEULAH...BELLVIEW...ENSLEY...GONZALEZ AND CANTONMENT THROUGH 330 PM
CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

PURDY
Special weather statement, Jun 5, 4:19 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
419 PM CDT SAT JUN 5 2010

MSZ075-076-078-079-052200-
GEORGE-STONE-PERRY-GREENE-
INCLUDING THE CITIES OF...WIGGINS...
419 PM CDT SAT JUN 5 2010

...STRONG THUNDERSTORMS WILL AFFECT GEORGE...STONE...PERRY AND
GREENE COUNTIES THROUGH 5 PM...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF ROGERS LAKE...MOVING NORTHEAST
AT 40 MPH. ADDITIONAL STRONG THUNDERSTORMS WERE ALSO DETECTED ACROSS
STONE...PERRY...GEORGE...AND GREEN COUNTIES.

THIS THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
TEN MILE...PERKINSTON...WLOX TV STATION TOWER...WIGGINS...WHITES
CROSSING...RAMSEY SPRINGS AND JANICE THROUGH 500 PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE
INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A
SAFE CROSSING.
Special weather statement, Jun 5, 4:26 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
426 PM CDT SAT JUN 5 2010

ALZ060-052230-
COVINGTON-
426 PM CDT SAT JUN 5 2010

...A STRONG THUNDERSTORM WILL AFFECT COVINGTON COUNTY...

AT 418 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LOCKHART...MOVING NORTHEAST
AT 20 MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
LOCKHART...FLORALA...STEDMAN...HOWELLS AND GREEN BAY THROUGH 530 PM
CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.
Special weather statement, Jun 5, 5:04 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
504 PM CDT SAT JUN 5 2010

ALZ061-MSZ079-052245-
UPPER MOBILE-GEORGE-
INCLUDING THE CITIES OF...LUCEDALE...
504 PM CDT SAT JUN 5 2010

...A STRONG THUNDERSTORM WILL AFFECT GEORGE AND MOBILE COUNTIES
THROUGH 546 PM...

AT 502 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF BASIN...MOVING EAST AT 40
MPH.

THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
LUCEDALE...AGRICOLA...EVANSTON...SHIPMAN AND MOFFET THROUGH 545 PM
CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD
BRING DOWN DEAD OR DISEASED TREES AND LARGE LIMBS RESULTING IN
SERIOUS INJURY OR PROPERTY DAMAGE. LOCAL LOSS OF ELECTRICAL POWER MAY
RESULT FROM DOWNED POWER LINES. EXERCISE EXTREME CAUTION WHEN
OUTDOORS DURING SUCH STRONG WINDS...OR SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Jun 5, 5:54 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
554 PM CDT SAT JUN 5 2010

ALZ061>064-052345-
UPPER MOBILE-UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-
INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE...
554 PM CDT SAT JUN 5 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND MOBILE
COUNTIES THROUGH 645 PM...

AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 2 MILES NORTHWEST OF CHASTANG TO 3
MILES SOUTHEAST OF GRAND BAY...MOVING EAST AT 35 MPH.

THIS LINE OF STORMS WILL AFFECT AREAS IN AND AROUND...DOWNTOWN
MOBILE...WALLACE TUNNEL...SOUTH ORCHARD...PINTO ISLAND...
LATHAM...VAUGHN...DAPHNE...SPANISH FORT AND JACKSON OAK THROUGH 645
PM CDT.

THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT
LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS
HAVE PASSED.
Special weather statement, Jun 5, 5:59 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
559 PM CDT SAT JUN 5 2010

ALZ062-064-FLZ001>006-060000-
INLAND OKALOOSA-INLAND ESCAMBIA-INLAND SANTA ROSA-UPPER BALDWIN-LOWER
BALDWIN-COASTAL OKALOOSA-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
INCLUDING THE CITIES OF...CRESTVIEW...DESTIN...FORT WALTON BEACH...
NAVARRE AND PENSACOLA...
559 PM CDT SAT JUN 5 2010

...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT SOUTHERN PORTIONS OF
BALDWIN...OKALOOSA...ESCAMBIA AND SANTA ROSA COUNTIES...

AT 550 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUES TO
INDICATE A LARGE AREA OF STRONG THUNDERSTORMS ALONG THE ALABAMA AND
NORTHWEST FLORIDA COAST MOVING NORTHEAST AT 15 TO 20 MPH.

THIS AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN PORTIONS OF
BALDWIN COUNTY IN ALABAMA AND MOST AREAS SOUTH OF THE I-10 CORRIDOR
IN NORTHWEST FLORIDA DURING THE NEXT 1 TO 2 HOURS.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...AND
WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE
LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK
SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF 1 TO 2 INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND
LOW LYING AND POOR DRAINAGE AREAS. REMEMBER...DO NOT DRIVE YOUR
VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO
ALLOW A SAFE CROSSING.

TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT 1 8 7 7 6 3 3 6 7 7 2.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 2:48 PM CDTSpecial Marine WarningMOB57 min
Jun 5, 4:20 PM CDTSpecial Marine WarningMOB55 min
Jun 5, 4:42 PM CDTSevere Thunderstorm WarningMOBBaldwin10 min
Jun 5, 5:17 PM CDTSevere Thunderstorm WarningMOBMobile43 min
Jun 5, 5:49 PM CDTSpecial Marine WarningMOB56 min
Jun 5, 5:52 PM CDTSpecial Marine WarningMOB53 min
Jun 5, 6:39 PM CDTFlash Flood WarningMOBBaldwin2 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.